Pluriharmonic symbols of essentially commuting Toeplitz operators

Boo Rim Choe, Young Joo Lee

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)280-293
Number of pages14
JournalIllinois Journal of Mathematics
Volume42
Issue number2
Publication statusPublished - 1998 Jun 1

Fingerprint

Toeplitz Operator

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Pluriharmonic symbols of essentially commuting Toeplitz operators. / Choe, Boo Rim; Lee, Young Joo.

In: Illinois Journal of Mathematics, Vol. 42, No. 2, 01.06.1998, p. 280-293.

Research output: Contribution to journalArticle

@article{7856cf08d9a6442680f00536d707c639,
title = "Pluriharmonic symbols of essentially commuting Toeplitz operators",
author = "Choe, {Boo Rim} and Lee, {Young Joo}",
year = "1998",
month = "6",
day = "1",
language = "English",
volume = "42",
pages = "280--293",
journal = "Illinois Journal of Mathematics",
issn = "0019-2082",
publisher = "University of Illinois at Urbana-Champaign",
number = "2",

}

TY - JOUR

T1 - Pluriharmonic symbols of essentially commuting Toeplitz operators

AU - Choe, Boo Rim

AU - Lee, Young Joo

PY - 1998/6/1

Y1 - 1998/6/1

UR - http://www.scopus.com/inward/record.url?scp=0032105247&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032105247&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0032105247

VL - 42

SP - 280

EP - 293

JO - Illinois Journal of Mathematics

JF - Illinois Journal of Mathematics

SN - 0019-2082

IS - 2

ER -